# SDR USAA060139

- Difficulty date: January 24, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 41,837 hours, 41,837 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN SHEAR TIE BETWEEN STRINGER 13R AND 14R AT BS 500C.  REMOVED MIS-DRILLED LEG AND FABRICATED & INSTALLED REPAIR LEG IAW EA 97321.
